# SDR IPXA2017032715565

- Difficulty date: March 13, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC047242
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING T/E VERTICAL SUPPORT BEAM CRACKED ADJACENT TO THE INBD AILERON OTBD HINGE.  REMOVED AND REPLACED THE BEAM IAW SRM 51-33-01
